# SDR SIMA20141022005

- Difficulty date: October 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,839 hours, 29,522 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 14534304003
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB SPAR II 58% CTL FRAMING HAVE DAMAGED HOLES NEAR ROOT.  REPAIRED 5 DAMAGED HOLES AT RT STAB SPAR II & 58% CTL FRAMING BY OVERSIZING HOLES & INSTALLING BUSHINGS IAW ERS-EM-55MR-196.
